Advil Multi Symptom Cold and Flu Medicine Ibuprofen Perspective: front
Hover to Zoom
Advil Multi Symptom Cold and Flu Medicine Ibuprofen Perspective: back
Hover to Zoom
Advil Multi Symptom Cold and Flu Medicine Ibuprofen Perspective: left
Hover to Zoom
Advil Multi Symptom Cold and Flu Medicine Ibuprofen Perspective: right
Hover to Zoom
Advil Multi Symptom Cold and Flu Medicine Ibuprofen Perspective: top
Hover to Zoom
Advil Multi Symptom Cold and Flu Medicine Ibuprofen Perspective: bottom
Hover to Zoom

Advil Multi Symptom Cold and Flu Medicine Ibuprofen

4.69(4109)View All Reviews
20 ctUPC: 0030573019020
Purchase Options
Located in OVER-THE-COUNTER 3
$10.49 discounted from $11.99

Product Details

Advil Multi Symptom Cold and Flu Medicine is formulated with a pain reliever, fever reducer, nasal decongestant and antihistamine. In easy-to-take coated tablets, this powerful over-the-counter cold and flu remedy contains ibuprofen for body aches and headache relief, phenylephrine HCL for nasal congestion relief, and chlorpheniramine maleate for sneezing, runny nose and sinus pressure relief

  • 20 tablets of Advil Multi Symptom Cold and Flu Medicine with Ibuprofen and Chlorpheniramine Maleate
  • Powerful Ibuprofen 200 mg, chlorpheniramine maleate four mg and phenylephrine HCL 10 mg tablets
  • Provides nasal congestion, sneezing, sinus pressure, head and body ache, runny nose and fever relief
  • Cold, flu and runny nose medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older
  • Take one tablet every four hours while symptoms persist
  • Flexible Spending Account / Health Savings Account Eligible

Ratings and Reviews

Smith’s Food and Drug is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.69(4109)
    5
    (3113)
    4
    (781)
    3
    (180)
    2
    (19)
    1
    (16)